I have seizures-500mg 2x day depokote ER, high blood pressure lisinopril 10 mg., high cholesterol- pravastatin sodium 40 mg and thyroid disease-levothyroxine 75 mcg. I also have horrible migraines almost daily. Which I don't take medication for. I also have osteoporosis which I take forteo injections for.I am on medication for them all but the migraines. I also take restasis for dry eye syndrome.Should I take the savella which my doctor prescribed? I don't want to have a heart attack or anything. Please help. Thank you .
17 Oct 2009
The only known interaction is between Lisinopril and Savella, which may cause a decrease in blood pressure. Otherwise it does not have any interactions with your other medicines. I would say it would be safe to take so long as your blood pressure is monitored.
Effects of interaction stated below:
Many psychotherapeutic and CNS-active agents (e.g., anxiolytics, sedatives, hypnotics, antidepressants, antipsychotics, opioids, alcohol, muscle relaxants) exhibit hypotensive effects, especially during initiation of therapy and dose escalation. Coadministration with antihypertensive agents, in particular vasodilators and alpha-blockers, may result in additive effects on blood pressure and orthostasis.
MANAGEMENT: Caution is advised during coadministration of these agents. Close monitoring for development of hypotension is recommended. Patients should be advised to avoid rising abruptly from a sitting or recumbent position and to notify their physician if they experience dizziness, lightheadedness, syncope, orthostasis, or tachycardia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have no thyroid function, have Addison’s, hepatitis autoimmune,am diabetic, show grins now high blood pressure 215/191 a couple of days ago. ...
1 answer • 23 Oct 2009
Been on for about 6months, all of a sudden my cholesterol and triglycerides are up. Has anyone else experieced this
1 answer • 29 Mar 2010
When I was young, over 40 yrs ago, I was treated for hyperthyroidism. I am currently taking Lisinopril for HBP. I had been taking Detrol, but since ...
1 answer • 18 Mar 2011
I have high blood pressure and had it for 30 plus years. At this time my blood pressure is not being controlled with this drug. At one time it worked ...
3 answers • 31 Jul 2013
Is a vitamin b12 level of 1,444 something to be concerned about? also patient has diabetes, stage 4?
... chronic kidney disease, thyroid, high cholesterol and high blood pressure and tremors
1 answer • 13 Aug 2013